Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Periodic orbits in magnetic fields
and Ricci curvature of Lagrangian systems


Authors: Abbas Bahri and Iskander A. Taimanov
Journal: Trans. Amer. Math. Soc. 350 (1998), 2697-2717
MSC (1991): Primary 58E05, 58E30, 49N66
MathSciNet review: 1458315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Lagrangian system describing a motion of a charged particle on a Riemannian manifold is studied. For this flow an analog of a Ricci curvature is introduced, and for Ricci positively curved flows the existence of periodic orbits is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58E05, 58E30, 49N66

Retrieve articles in all journals with MSC (1991): 58E05, 58E30, 49N66


Additional Information

Abbas Bahri
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903

Iskander A. Taimanov
Affiliation: Institute of Mathematics, 630090 Novosibirsk, Russia
Email: taimanov@math.nsc.ru

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02108-4
PII: S 0002-9947(98)02108-4
Received by editor(s): December 28, 1995
Article copyright: © Copyright 1998 American Mathematical Society